# SDR AALA202104129014

- Difficulty date: April 11, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 58,451 hours, 24,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR CEILING PANEL EMERGENCY LIGHT LENS HAS CRACK AT FASTENER HOLE. REPLACED EMERGENCY LIGHT LENS IAW SRM 51-40-02 AND AMM 25-21-30, OPS CHECK GOOD.
